# SDR AALA202507064513

- Difficulty date: April 28, 2025
- Submitted: July 6, 2025
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 62,625 hours, 39,570 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5337090121000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON FRAME 36 PRESSURE DECK MEMBRANE AT OPEN FASTENER HOLE 2 INCH OB FROM -Y1292. CRACK DIRECTION ARE 6 AND 12 OCLOCK, CRACK DEPTH IS 0.090 INCH, IN FWD CARGO COMPARTMENT. MAINTENANCE ACCOMPLISHED TIME LIMITED REPAIR LOC FR 36 RH SIDE OF -Y1292 PRESSURE DECK AREA IAW EA 364353.
